Academic
Publications
On explicit formulas for bandwidth and antibandwidth of hypercubes

On explicit formulas for bandwidth and antibandwidth of hypercubes,10.1016/j.dam.2008.12.004,Discrete Applied Mathematics,Xiaohan Wang,Xiaolin Wu,Sori

On explicit formulas for bandwidth and antibandwidth of hypercubes   (Citations: 7)
BibTex | RIS | RefWorks Download
The Hales numbered n-dimensional hypercube exhibits interesting recursive structures in n. These structures lead to a very simple proof of the well-known bandwidth formula for hypercubes proposed by Harper, whose proof was thought to be surprisingly difficult. Harper also proposed an optimal numbering for a related problem called the antibandwidth of hypercubes. In a recent publication, Raspaud et al. approximated the hypercube antibandwidth up to the third-order term. In this paper, we find the exact value in light of the above recursive structures.
Journal: Discrete Applied Mathematics - DAM , vol. 157, no. 8, pp. 1947-1952, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: